# SDR COEA2015102119804

- Difficulty date: October 21, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 19,476 hours, 21,268 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: S52871304292
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  LT MLG DOOR HAS LEVEL 2 CORROSION IN MULTIPLE AREAS.  REPAIRED IAW SRAS CE 5682 15 9802 DATED 12 9 2015.
